# SDR CIHA200096001

- Difficulty date: March 29, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 6164789
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AND R-1 DOOR EMERGENCY SLIDE LIGHTS ARE INOP.
